Heavier tears were somehow making their way out of my eyes as I began to sob in public, hoping that nobody would see me. My mind raced with uncontrollable thoughts of anxiety. Every couple months, the medication would stop working. Looking back, the amount of citalopram I was taking was high enough to make anyone go a little crazy. Antidepressants weren’t the answer for my long-term health and happiness.
I thought I could stop taking antidepressants cold turkey. But in that pain while laying on the ground I made a new discovery. I wanted to get off antidepressants because I had become “manic” from a recent increase in my dose of citalopram.
They might illegally reproduce or distribute copyrighted music or movies.
All of these actions can carry serious consequences.
Although the Internet offers much useful and educational information, there are also risks online.
It’s very important for parents and guardians to be aware of these risks and communicate with children about online safety.
Keep communication lines open so that your children or teens know they can come to you if something they encounter online makes them feel frightened, upset or afraid.
Lifting one foot to place it a few feet forward felt like an enormous task. My home was a few blocks away, yet felt impossibly far. I open the door to my home and heard that familiar creaking sound. I stared at the ceiling and told myself over and over, “You have to get up and eat something. My psychiatrist simply told me all I had to do was keep increasing the dose. If you’ve found this page, you’ve probably decided the same thing for yourself.
Be intentional – discuss online safety regularly with your child.
It is common now for schools, colleges and employers to screen online websites and search for information about students, admission applicants, and job seekers.
Children of all ages have a lack of emotional maturity that can make them more susceptible to manipulation, intimidation, and victimization.
If you can’t really taper off for months at a time and don’t have a doctor to help you, this is how to do it.
Be careful, listen to your body, and get back on your antidepressant if your situation becomes too paralyzing until you can try again.